International Journal of Computational Intelligence Systems

Volume 4, Issue 4, June 2011, Pages 712 - 727

A note on the rates of uniform approximation of fuzzy systems

Authors
Hoang Viet Long
Corresponding Author
Hoang Viet Long
Received 27 January 2011, Accepted 22 August 2011, Available Online 6 September 2011.
DOI
https://doi.org/10.2991/ijcis.2011.4.4.24How to use a DOI?
Keywords
fuzzy systems, kernel functions, universal approximation, uniform approximation rates.
Abstract

For the fuzzy systems with the kernel-shaped fuzzy sets of if part, we estimate the rates of the uniform approximation for continuous functions. Results are given associatively with the rates of convergence of the sequence (logk/k)a.

Copyright
© 2011, the Authors. Published by Atlantis Press.
Open Access
This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
International Journal of Computational Intelligence Systems
Volume-Issue
4 - 4
Pages
712 - 727
Publication Date
2011/09/06
ISSN (Online)
1875-6883
ISSN (Print)
1875-6891
DOI
https://doi.org/10.2991/ijcis.2011.4.4.24How to use a DOI?
Copyright
© 2011, the Authors. Published by Atlantis Press.
Open Access
This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Hoang Viet Long
PY  - 2011
DA  - 2011/09/06
TI  - A note on the rates of uniform approximation of fuzzy systems
JO  - International Journal of Computational Intelligence Systems
SP  - 712
EP  - 727
VL  - 4
IS  - 4
SN  - 1875-6883
UR  - https://doi.org/10.2991/ijcis.2011.4.4.24
DO  - https://doi.org/10.2991/ijcis.2011.4.4.24
ID  - Long2011
ER  -